We introduce some definitions related to semicontinuity of multivalued mappings and discuss various kinds of semicontinuity-related properties. Sufficient conditions for the solution sets of parametric multivalued symmetric vector quasiequilibrium problems to have these properties are established. Comparisons of the solution sets of our two problems are also provided. As an example of applications of our main results, the mentioned semicontinuity-related properties of the solution sets to a lower and upper bounded quasiequilibrium problem are obtained as consequences.
Hu, S., Papageorgiou, N.S.: Handbook of Multivalued Analysis. Kluwer, London (1997)Google Scholar
Iusem, A.N., Sosa, W.: New existence results for equilibrium problems. Nonlinear Anal. 52, 621–635 (2003)CrossRefGoogle Scholar
Lin, L.J.: Systems of generalized vector quasiequilibrium problems with applications to fixed point theorems for a family of nonexpansive multivalued mappings. J. Glob. Optim. 34, 15–32 (2006)CrossRefGoogle Scholar
Luc, D.T., Tan, N.X.: Existence conditions in variational inclusions with constraints. Optimization 53, 505–515 (2004)CrossRefGoogle Scholar
Noor, M.A., Oettli, W.: On general nonlinear complementarity problems and quasiequilibria. Le Matematiche 49, 313–331 (1994)Google Scholar
Tan, N.X.: On the existence of solutions of quasivariational inclusion problems. J. Optim. Theory Appl. 123, 619–638 (2004)CrossRefGoogle Scholar